Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups with normal solvable Hall $ p'$-subgroups


Author: D. S. Passman
Journal: Trans. Amer. Math. Soc. 123 (1966), 99-111
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0195947-2
MathSciNet review: 0195947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Carter and P. Fong, Sylow $ 2$-subgroups of the finite classical groups, J. Algebra 1 (1964), 139-151. MR 0166271 (29:3548)
  • [2] C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962. MR 0144979 (26:2519)
  • [3] I. M. Isaacs and D. S. Passman, A characterization of groups in terms of the degrees of their characters, Pacific J. Math. 15 (1965), 877-903. MR 0191972 (33:199)
  • [4] N. Ito, Über den Kleinsten $ p$-Durchschnitt auflösbaren Gruppen, Arch. Math. 9 (1958), 27-32. MR 0131455 (24:A1305)
  • [5] W. R. Scott, Group theory, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0167513 (29:4785)
  • [6] A. Weir, Sylow $ p$-subgroups of the classical groups of finite fields with characteristic prime to $ p$, Proc. Amer. Math. Soc. 6 (1955), 529-533. MR 0072143 (17:235e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195947-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society